# SDR WX0A2015050872568

- Difficulty date: April 30, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Engine: Pwa JT8D219
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT 2 & 4 REPORTED A RUBBER ODOR, BUT DISSIPATED.  APPROX 40 MINUTES INTO FLIGHT, FLIGHT ATTENDANTS REPORTED EXCESSIVE NOISE & VIBRATION FROM ROW 33 & PROGRESSED AFT.  ENG PARAMETERS WERE NOTED ON TREND AFTER AUTO-THROTTLES WERE TURNED OFF.  POWER WAS SLIGHTLY REDUCED & FLIGHT ATTENDANT REPORTED LESS VIBRATION & VIBRATION POINT WASN'T FELT UNTIL ROW 36 & AFT.  PERFORM VIBRATION CHECK IAW AMM 72-00-05.  TROUBLESHOOT STEPS 1 - 16, NO DEFECTS NOTED.  PERFORMED VIBRATION CHECK TROUBLESHOOTING STEPS 17 - 20.  NR 1 ENG N1 AVG 1.8 MILS WITH SPIKES TO 2.7 MILS, N2 AVG WAS 1.0 MILS WITH SPIKES TO 1.4 MILS.  NR 2 ENG N1 AVG 1.2 MILS WITH SPIKES TO 1.5 MILS, N2 AVG WAS 1.0 MILS WITH SPIKES TO 1.3 MILS. VIBRATION CHECK, TROUBLESHOOTING COMPLETED.  VIBRATION WITHIN LIMITS IAW AMM 72-00-05.
